# SDR SWAA2023120719068

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 215 LT WING 2023-682292<[01] REPLACED CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 215 LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02. MEASURE OF CRACK IS: L: 0.400 INCH;TOOL USED: CALIPER P/N:500-196-30; S/N: B22072476 ; DUE DATE: 14-JUL-24;[02] COMPLETE TASK CERTIFIED
